RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1982, Volume 18, Number 2, Pages 268–280 (Mi de4441)  

Partial Differential Equations

Criterion for the strong solvability of the Tricomi problem for the Lavrent'ev–Bitsadze equation in $L_p$ spaces

A. B. Bazarbekov, T. Sh. Kal'menov

Institute of Mathematics and Mechanics, AS of KazSSR

Full text: PDF file (1114 kB)

Bibliographic databases:
UDC: 517.95
Received: 07.08.1981

Citation: A. B. Bazarbekov, T. Sh. Kal'menov, “Criterion for the strong solvability of the Tricomi problem for the Lavrent'ev–Bitsadze equation in $L_p$ spaces”, Differ. Uravn., 18:2 (1982), 268–280

Citation in format AMSBIB
\Bibitem{BazKal82}
\by A.~B.~Bazarbekov, T.~Sh.~Kal'menov
\paper Criterion for the strong solvability of the Tricomi problem for the Lavrent'ev--Bitsadze equation in $L_p$ spaces
\jour Differ. Uravn.
\yr 1982
\vol 18
\issue 2
\pages 268--280
\mathnet{http://mi.mathnet.ru/de4441}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=649671}


Linking options:
  • http://mi.mathnet.ru/eng/de4441
  • http://mi.mathnet.ru/eng/de/v18/i2/p268

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:58
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019